Home Medicine Amoxicillin Side Effects In Elderly

Amoxicillin Side Effects In Elderly

by Payton Taylor
0 comment

Allergic Reaction To Amoxicillin In Babies

The doctor will want to know if your child has ever had an allergic reaction before. If so, and they develop hives after taking amoxicillin- which are raised red or white areas on the skin that appear quickly after one dose of medication – then it’s important you call them right away because these could get worse rapidly without treatment!

Amoxicillin / Clavulanic Acid Warnings

If you start to feel better after taking amoxicillin, don’t stop taking the drug or skip doses. This could cause your infection go away faster and might also make it harder for future infections because bacteria can develop a resistance when they are exposed too often in one place at time like during treatment with antibiotics!

You may also like

Leave a Comment